# SDR YENA2021041500233

- Difficulty date: April 11, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N955JB
- Make and model: Airbus A321-231
- Aircraft serial: 6757
- Aircraft time: 20,740 hours, 6,810 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Cabin Air Sys
- Condition: Odor
- Location: Fuselage
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 1537, JFK-STI. DUSTY ELECTRICAL SMELL THROUGH OUT CABIN AND COCKPIT FROM DESCENT 15,000 TO LANDING; ACCOMPLISHED INSPECTION REF TSM 05-50-00-810-003A. NO ODOR NOTED. RAN ENGINE, NO ODOR NOTICED. NO HISTORY WAS REPORTED.
